Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ok im on the depo and im bleading alot adult content

OK i been on the shot for almost a year now and i have more problems then ever i don't know if it normal but since i have had the shot it just started but my blood is not dark like usually i bright red and has blood clouts little ones tho should i see medical and super tampons i put one in 3o minutes and have already bled trews

Answer Question
 
ilovewes

Asked by ilovewes at 10:40 PM on Jul. 7, 2011 in Health

Level 5 (96 Credits)
Answers (10)
  • stop using depo i had that shot years ago and it made me fat,sick and i grew a cancerous tumor! READ the fine print on the instruction info..
    josie726

    Answer by josie726 at 10:42 PM on Jul. 7, 2011

  • Hmm, I would go to the doctor, or at least call ask a nurse. Are you experiencing any pain along with it?
    Tarrar

    Answer by Tarrar at 10:42 PM on Jul. 7, 2011

  • I had to take pills while on depo because of all the bleeding, I finally just changed my BC because the reason I got the shot was to avoid taking pills. You should call your Dr. Tell them you need something different. I loved the Nuva Ring and it kept me regular.
    how_reb

    Answer by how_reb at 10:43 PM on Jul. 7, 2011

  • When I was on the depo shot I bled for a year before I stopped. Needless to say my boyfriend at the time wasn't too happy about it.
    EyeHeartPgh

    Answer by EyeHeartPgh at 10:45 PM on Jul. 7, 2011

  • I dont even know how the depo is still around. I was on it 9 months. I bled super heavy the entire time I was on it. A year long period! AND I gained 60 pounds. I also blame it for the joint pain I have now. With the depo, any bad thing that could go wrong is possible and likely. (in my very thoughtful, sweet, unbiased opinion)
    Go to the doctor and just see....just in case. That shot comes with a slew of health issues. I had all but 3 when I was on it.
    ABusyBee

    Answer by ABusyBee at 10:45 PM on Jul. 7, 2011

  • i was on the depo shot for 3 years. bleed heavily for months at a time, had bad headaches, gained weight, & felt irritable all the time. i would go ahead and go get checked to see whats going on. better safe than sorry! goodluck!
    ciaras_mom_05

    Answer by ciaras_mom_05 at 11:01 PM on Jul. 7, 2011

  • I would talk to your doctor. I bled for a couple of months on depo but it was also after a miscarriage. I loved it and had no problems after that. I stopped because I couldn't afford it anymore.
    Liansmommie

    Answer by Liansmommie at 11:17 PM on Jul. 7, 2011

  • I bled for 18 days straight on depo and it was a heavy flow the entire time. I'm jealous of my friends who took it and never had another period grrrr! I doesn't work well for everyone and the side effects just aren't worth it to me. I'd check into another form of BC, like an IUD.
    hill_star03

    Answer by hill_star03 at 11:18 PM on Jul. 7, 2011

  • Depo can lead to Osteoporosis. I don't know if it's worth it personally. I would try something else like mirena if you don't want to have periods.
    ammienem

    Answer by ammienem at 11:24 PM on Jul. 7, 2011

  • OMG!! listen to the girls... get off depo. sounds like your doctor needs to get you on some up to date stuff..
    miamoma

    Answer by miamoma at 8:46 AM on Jul. 8, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN